MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; KNEE INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; KNEE INSERT
Catalog Number 151620407
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling (2091)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient knee became swollen and painful.They were worked up by infectious disease and determined to have an infected total knee.All implants were removed and replaced with a temporary spacer.Doi: unknown; dor: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSERT SZ 4 7MM
Common Device Name
KNEE INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7099506
Report Number1818910-2017-51047
Device Sequence Number1131290
Product Code JWH
UDI-Device Identifier10603295045540
UDI-Public10603295045540
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151620407
Device Lot Number533074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;